BANACH LIMITS CORRESPONDING TO RESIDUES OF THE ZETA-FUNCTION
First Published: Collection year: 2017
School of Mathematics and Statistics, University of New South Wales, Australia and Department of Mathematical Sciences, University of Gothenburg/Chalmers Technical University.
Keywords: Banach Limits, Residues, Zeta-Function
Abstract

Please see pdf...

Article Information

Identifiers and Pagination:
Year:2017
Volume:2
First Page:1
Last Page:3
Publisher Id:Adv Calc Anal (2017 ). 2. 1-3
Article History:
Received:January 10, 17
Accepted:May 2, 2017
Collection year:2017
First Published:May 10, 2017


© 2016 The Author(s). This open access article is distributed under a Creative Commons Attribution (CC-BY) 4.0 license. You are free to: Share — copy and redistribute the material in any medium or format Adapt — remix, transform, and build upon the material for any purpose, even commercially. The licensor cannot revoke these freedoms as long as you follow the license terms. Under the following terms: Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. No additional restrictions You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits
Editor in Chief
Zhilin Li (Ph.D. (Applied Mathematics))
Professor of Mathematics, Department of Mathematics, North Carolina State University, Raleigh, NC 27695-8205 USA

Bibliography

Prof. Dr. Zhilin Li is associated with Department of Mathematics, North Carolina State University, US since 1997. He was graduated from Nanking Normal University (Mathematics B.S.) in 1982. Whereas, he has completed his Master in Mathematics from University of Washington Applied in 1991. The University of Washington awarded him PhD in Applied Mathematics in 1994. He has published 127 quality manuscript since October 31, 2016. Moreover, he received the Research Grants Current and past from NSF, NIH, NSF/NIGMS, ARO, AFOSR, Oak Ridge, DOE/ARO etc. He is collaborated and affiliated with Juan Alvares, UAH, Spain; Philippe Angot, Aix-Marceille University, France; J. Chen & H. Ji, NNU, China; K Ito, SR Lubkin, NCSU; M-C Lai, Taiwan; R. Luo, UCI; J. Xia, Purdue; Hayk Mikayelyan, Nottingham. Moreover, he has advised and supervised more than 15 graduated students to complete their research projects.

Journal Highlights

Indexing
Cross Ref
Index Copernicus
Open J-Gate
Google Scholar
MediaFinder 
MediaFinder-77,000 + Publications
OCLC WorldCat 
Root Indexing
Socolor 

Subject & Scope
  • Applied mathematics
  • Bioinformatics
  • Statistical analysis
  • Computation and regression
  • Compartment and module analysis
  • Algebraic Topology
  • BCK Algebra
  • Semi Rings
  • Control Theory
  • Fied Point Theory
  • Geo Mathematics
  • Group Theory and Algebraic Modeling
  • Industrial Mathematics
  • Radical Theory of Rings
  • Real Analysis, Algebra
  • Complete Analysis and Differential Geometry
  • Mechanics
  • Topology and Functional Analysis
  • Advanced Analysis
  • Methods of Mathematical Physics
  • Numerical Analysis
  • Mathematical Statistics
  • Computer Applications
  • Group Theory
  • Rings and Modules
  • Number Theory
  • Fluid Mechanics
  • Quantum Mechanics
  • Special Theory of Relatity and Analytical Mechanics
  • Electromagnetic Theory
  • Operations Research
  • Theory of Approimation and Splines
  • Advanced Functional Analysis
  • Solid Mechanics
  • Theory of Optimization

Consortium Publisher is an online publisher that enjoys global presence with International Journals

Follow Us

©2009 - 2019 Consortium Publisher Canada

Contact Info

6252 Lisgar Dr Mississauga Ontario L5N7V2 Canada
+1 (647) 526-0885
office@consortiumpublisher.ca
http://www.consortiumpublisher.ca/